MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 3.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 3.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5411530
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the anterior communicating artery aneurysm procedure, physician attempted to detach the subject coil however, power supply signaled that the subject coil did not detach.Physician checked under fluoroscopy and confirmed that the subject coil had not detached.However, the subject coil detached prematurely within the patient anatomy later while adjusting the microcatheter.The physician removed the subject coil using a stent retriever.There was surgical delay of 30 minutes noted.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the main coil was seen to be stretched.The main coil was seen to be kinked/bent.The main coil was seen to be electronically detached.Functional inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil prematurely detached/separated during use was confirmed during the analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, the main coil was seen to be detached, stretched and kinked.This may have occurred due to manipulation or procedural factors as the physician pulled the coil back to see it had not detached.However, during a moment later when adjusting the microcatheter the coil detached.An assignable cause of ¿procedural factors¿ will be assigned to the as reported and as analyzed ¿main coil prematurely detached/separated during use¿ and as analyzed ¿main coil kinked/bent¿ and ¿main coil stretched¿ as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET TETRA 1.5MM X 3.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18847959
Report Number3008881809-2024-00091
Device Sequence Number18101029
Product Code HCG
UDI-Device Identifier07613327580105
UDI-Public07613327580105
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Catalogue NumberTG5411530
Device Lot Number24539841
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DAC 044 CATHETER (STRYKER); EMBROTRAP STENT RETRIEVER (UNKNOWN); EXCELSIOR SL-10 MICROCATHETER (STRYKER); HYPERFORM BALLOON (MEDTRONIC); INZONE DETACHMENT SYSTEM (STRYKER); NEURON MAX LONG SHEATH (PENUMBRA); SYNCHRO SELECT STANDARD GUIDEWIRE (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown